Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3812
Título: The classification of normalizing groups
Autor: Araújo, João
Cameron, Peter J.
Mitchell, James D.
Max, Neunhöffer
Palavras-chave: Transformation semigroups
Permutation groups
Primitive groups
GAP
Data: 2013
Citação: Araújo, João [et al.] - The classification of normalizing groups. "Journal of Algebra" [Em linha]. ISSN 0021-8693. Vol. 373 (2013), p. 1-11
Resumo: Let X be a finite set such that |X|=n. Let Tn and Sn denote the transformation monoid and the symmetric group on n points, respectively. Given a∈Tn∖Sn, we say that a group G⩽Sn is a-normalizing if <a,G〉∖G=〈g−1ag|g∈G>,where a, G and g−1ag | g ∈ G denote the subsemigroups of Tn generated by the sets {a} ∪ G and {g−1ag | g ∈ G}, respectively. If G is a-normalizing for all a ∈ Tn \ Sn, then we say that G is normalizing.The goal of this paper is to classify the normalizing groups and hence answer a question of Levi, McAlister, and McFadden. The paper ends with a number of problems for experts in groups, semigroups and matrix theory.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3812
DOI: 10.1016/j.jalgebra.2012.08.033
ISSN: 0021-8693
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S0021869312004930
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
2013TheClassification.pdf450,96 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.